MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; TOILET RAIL

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; TOILET RAIL
Model Number RTL12087
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a toilet support rail.The device has not been received for evaluation.When the evaluation results are available a follow-up report will be filed.While using the device the right arm pin came out.The user fell down into the bath tub.The patient was hospitalized for three days.

Brand Name
DRIVE
Common Device Name
TOILET RAIL
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key10838639
Report Number2438477-2020-00058
Device Sequence Number4090039
Product Code ILS
UDI-Device Identifier50822383252846
UDI-Public50822383252846
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2020
Report Date (Section F) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12087
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2020
Device Age7 MO
Event Location Home
Date Report to Manufacturer11/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA11/13/2020